Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("60G60")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 294

  • Page / 12
Export

Selection :

  • and

A strong invariance principle for associated random fieldsBALAN, Raluca M.Annals of probability. 2005, Vol 33, Num 2, pp 823-840, issn 0091-1798, 18 p.Article

A note on pooling of labels in random fieldsVAN LIESHOUT, M. N. M; STOICA, R. S.Statistics & probability letters. 2010, Vol 80, Num 17-18, pp 1431-1436, issn 0167-7152, 6 p.Article

A moment inequality of the Marcinkiewicz-Zygmund type for some weakly dependent random fieldsTRUQUET, Lionel.Statistics & probability letters. 2010, Vol 80, Num 21-22, pp 1673-1679, issn 0167-7152, 7 p.Article

A Central Limit Theorem for linear random fieldsMALLIK, Atul; WOODROOFE, Michael.Statistics & probability letters. 2011, Vol 81, Num 11, pp 1623-1626, issn 0167-7152, 4 p.Article

Invariant random fields in vector bundles and application to cosmologyMALYARENKO, Anatoliy.Annales de l'I.H.P. Probabilités et statistiques. 2011, Vol 47, Num 4, pp 1068-1095, issn 0246-0203, 28 p.Article

An asymmetric Marcinkiewicz-Zygmund LLN for random fieldsCUT, Allan; STADTMÜLLER, Ulrich.Statistics & probability letters. 2009, Vol 79, Num 8, pp 1016-1020, issn 0167-7152, 5 p.Article

Multi-operator scaling random fieldsBIERME, Hermine; LACAUX, Celine; SCHEFFLER, Hans-Peter et al.Stochastic processes and their applications. 2011, Vol 121, Num 11, pp 2642-2677, issn 0304-4149, 36 p.Article

Regularity of the sample paths of a general second order random fieldSCHEUERER, Michael.Stochastic processes and their applications. 2010, Vol 120, Num 10, pp 1879-1897, issn 0304-4149, 19 p.Article

Shannon-McMillan theorems for discrete random fields along curves and lower bounds for surface-order large deviationsBRETTSCHNEIDER, Julia.Probability theory and related fields. 2008, Vol 142, Num 3-4, pp 443-473, issn 0178-8051, 31 p.Article

ON THE SCALING LIMITS OF PLANAR PERCOLATIONSCHRAMM, Oded; SMIRNOV, Stanislav.Annals of probability. 2011, Vol 39, Num 5, pp 1768-1814, issn 0091-1798, 47 p.Article

Rescaled weighted random ball models and stable self-similar random fieldsBRETON, Jean-Christophe; DOMBRY, Clément.Stochastic processes and their applications. 2009, Vol 119, Num 10, pp 3633-3652, issn 0304-4149, 20 p.Article

On Beveridge―Nelson decomposition and limit theorems for linear random fieldsPAULAUSKAS, Vygantas.Journal of multivariate analysis. 2010, Vol 101, Num 3, pp 621-639, issn 0047-259X, 19 p.Article

Linear fractional stable sheets : Wavelet expansion and sample path propertiesAYACHE, Antoine; ROUEFF, Francois; YIMIN XIAO et al.Stochastic processes and their applications. 2009, Vol 119, Num 4, pp 1168-1197, issn 0304-4149, 30 p.Article

Propagation of singularities in the semi-fractional Brownian sheetBLATH, Jochen; MARTIN, Andreas.Stochastic processes and their applications. 2008, Vol 118, Num 7, pp 1264-1277, issn 0304-4149, 14 p.Article

Polar sets for anisotropic Gaussian random fieldsSÖHL, Jakob.Statistics & probability letters. 2010, Vol 80, Num 9-10, pp 840-847, issn 0167-7152, 8 p.Article

Hölder regularity for operator scaling stable random fieldsBIERME, Hermine; LACAUX, Céline.Stochastic processes and their applications. 2009, Vol 119, Num 7, pp 2222-2248, issn 0304-4149, 27 p.Article

Chung's law of the iterated logarithm for anisotropic Gaussian random fieldsLUAN, Nana; YIMIN XIAO.Statistics & probability letters. 2010, Vol 80, Num 23-24, pp 1886-1895, issn 0167-7152, 10 p.Article

Functional central limit theorem for the volume of excursion sets generated by associated random fieldsMESCHENMOSER, D; SHASHKIN, A.Statistics & probability letters. 2011, Vol 81, Num 6, pp 642-646, issn 0167-7152, 5 p.Article

Remarks on the SLLN for linear random fieldsBANYS, Povilas; DAVYDOV, Youri; PAULAUSKAS, Vygantas et al.Statistics & probability letters. 2010, Vol 80, Num 5-6, pp 489-496, issn 0167-7152, 8 p.Article

Scaling limits for random fields with long-range dependenceKAJ, Ingemar; LESKELÄ, Lasse; NORROS, Ilkka et al.Annals of probability. 2007, Vol 35, Num 2, pp 528-550, issn 0091-1798, 23 p.Article

An intermediate Baum-Katz theoremGUT, Allan; STADTMÜLLER, Ulrich.Statistics & probability letters. 2011, Vol 81, Num 10, pp 1486-1492, issn 0167-7152, 7 p.Article

The asymptotic location of the maximum of a stationary random fieldPEREIRA, L.Statistics & probability letters. 2009, Vol 79, Num 20, pp 2166-2169, issn 0167-7152, 4 p.Article

NONSINGULAR GROUP ACTIONS AND STATIONARY SαS RANDOM FIELDSROY, Parthanil.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 6, pp 2195-2202, issn 0002-9939, 8 p.Article

A strong invariance principle for positively or negatively associated random fieldsSHASHKIN, Alexey.Statistics & probability letters. 2008, Vol 78, Num 14, pp 2121-2129, issn 0167-7152, 9 p.Article

Convergence and local equilibrium for the one-dimensional nonzero mean exclusion processBAHADORAN, C; MOUNTFORD, T. S.Probability theory and related fields. 2006, Vol 136, Num 3, pp 341-362, issn 0178-8051, 22 p.Article

  • Page / 12